# SDR DALA2023122910711

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 66,039 hours, 30,177 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3737 -ATB/UFC- RETURNED TO LAX DUE TO AILERON CONTROL ISSUES. CORRECTIVE ACTION: FOUND #9 FLIGHT SPOILER FLUTTERING. REPLACED FLIGHT SPOILER ACTUATOR. OPS CHECKS GOOD.
